# SDR BUEA20171126001

- Difficulty date: November 26, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 29,212 hours, 26,493 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Faulty
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO KFRM FROM KRSW, NIGHT VFR WITH 31 PASSENGERS CLIMBING TO ALTITUDE FL350 HEARD A SOUND (WHISTLE/ROAR) FROM WHAT APPEARED TO BE THE SIC (RT) SIDE WINDOW. THE SOUND WAS LOUDER AS THEY CLIMBED. UPON REACHING THEIR ASSIGNED ALTITUDE THE PIC MADE THE DECISION TO DIVERT TO KJAX AS A PRECAUTIONARY MEASURE. UPON AN UNEVENTFUL LANDING COMPANY MAINTENANCE WAS CALLED. DISCOVERY WAS MADE THAT A WINDOW SEAL HAD WORN (OR NOT PROPERLY SEATED) TO THE EXTENT TO CAUSING THE SOUND. IT IS UNKNOWN IF THE SIC'S SIDE WINDOW HAD BEEN OPENED AND THEN CLOSED DURING THEIR STOP IN KRSW. THE FOLLOWING SEALS WERE FOUND AT FAULT IN REGARDS TO THIS SDR: P/N 145-53170-005 AND 67M53-4.
